# SDR SWIA201334859

- Difficulty date: October 3, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 38,486 hours, 55,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 6A, ONE OF TWO RED LIGHTS IS BURNED OUT.  FLT#5654 RELAMPED.
